# SDR C2XA03CL001

- Difficulty date: January 3, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3A INSPECTION THE AFT AISLE EMERGENCY LIGHT WAS NOT ILLUMINATING IN THE TEST MODE.           MAINTENANCE REPLACED THE AFT AISLE EMERGENCY LIGHT,IT THEN TESTED GOOD.
